# SDR AMTA200700502

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB AFT FLAP LOWER SURFACE HAS MULTIPLE NICKS AND GOUGES IN MLG TIRE PATHWAYS.  REPAIRED IAW SAA EA 737-5753-09-A1150 INTERM REPAIR REINSPECT EVERY 3500, FLIGHT CYCLES OR 24 MONTHS WHICHEVER COMES FIRST IAW ATA ERA 737-57R-6170 1405-523. (K)
